Alert archive / Ohio / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 142, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jul 27, 2007, 4:24 PM EDT for Franklin County, Ohio. It was in force for 36 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2007, 4:24 PM EDT (20:24 UTC)
- Expired
- Jul 27, 2007, 5:00 PM EDT
- In force
- 36 min
- Issued by
- NWS Wilmington, OH
- Area
- Counties, with a storm outline in the text
County Franklin County, OH
The radar
The Cincinnati radar (KILN), 89 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 4:30 PM EDT | TSTM WND DMG | 2 Ese Grove City, OH | ABOUT TEN TREES AND NUMEROUS LIMBS DOWNED AT PINNACLE GOLF CLUB. THE LARGEST TREE WAS A 3-FOOT DIAMETER OAK. |
| Jul 27, 4:32 PM EDT | TSTM WND DMG | 1 Ene Grove City, OH | NUMEROUS TREES AND POWER LINES DOWN ON WHITE ROAD. SOME HOMES HAD SIDING TORN OFF BY WINDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.4 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1056 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 1036 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KILN 272024 SVRILN OHC049-272100- /O.NEW.KILN.SV.W.0142.070727T2024Z-070727T2100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 424 PM EDT FRI JUL 27 2007 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL FRANKLIN COUNTY IN CENTRAL OHIO... * UNTIL 500 PM EDT. * AT 419 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR OBETZ...MOVING NORTHEAST AT 5 MPH. * LOCATIONS IMPACTED INCLUDE... GROVEPORT... BEXLEY... IN ADDITION...OBETZ AND BLACKLICK ESTATES ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 3988 8308 3981 8299 3988 8281 4001 8293 $$ FRANKS
1 follow-up statement
000 WWUS51 KILN 272041 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 440 PM EDT FRI JUL 27 2007 OHC049-272100- /O.CON.KILN.SV.W.0142.000000T0000Z-070727T2100Z/ FRANKLIN OH- 440 PM EDT FRI JUL 27 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT FOR SOUTH CENTRAL FRANKLIN COUNTY IN CENTRAL OHIO... AT 436 PM EDT...THE PUBLIC REPORTED PEA SIZE HAIL NEAR GROVEPORT. RADAR INDICATED THAT THIS SEVERE THUNDERSTORM REMAINS CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED NEAR OBETZ...MOVING NORTHEAST AT 5 MPH. LOCATIONS IMPACTED INCLUDE... GROVEPORT AND BEXLEY. IN ADDITION...BLACKLICK ESTATES ARE NEAR THE PATH OF THIS STORM. IN ADDITION TO LARGE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING. MOVE INDOORS IMMEDIATELY REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 3988 8308 3981 8299 3988 8281 4001 8293 $$ FRANKS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 3:56 PM EDT, 28 minutes earlier.
Area forecast discussion, Jul 27, 3:56 PM EDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 356 PM EDT FRI JUL 27 2007 .SYNOPSIS... A COLD FRONT AND AN AREA OF SFC LOW PRESSURE WILL DROP SLOWLY SOUTHEAST ACROSS THE REGION OVERNIGHT. THE FRONT WILL THEN SLOWLY DROP SOUTH TOWARD THE TENNESSEE VALLEY SATURDAY INTO SATURDAY NIGHT. SHOWERS AND THUNDERSTORMS WILL BE MOST NUMEROUS OVERNIGHT...WITH DECREASING CHANCES EXPECTED ON SATURDAY AND SATURDAY NIGHT AS THE FRONT MOVES AWAY FROM THE REGION. && .NEAR TERM /UNTIL 10 PM THIS EVENING/... A COLD FRONT AND AN AREA OF SFC LOW PRESSURE WILL DRIFT SLOWLY SOUTHEAST TOWARD THE OHIO VALLEY REGION THIS EVENING. A WELL DEFINED UPR LVL VORT MAX OVER NORTHWEST INDIANA THIS AFTN WILL DRIFT SE TOWARD THE MID OHIO VALLEY THIS EVENING. THIS UPR DISTURBANCE WILL INTERACT WITH A MARGINALLY UNSTABLE AIRMASS AHEAD OF IT. THIS WILL RESULT IN SHOWERS AND THUNDERSTORMS ACROSS THE REGION THIS EVENING...MOST WIDESPREAD ACRS THE SWRN CWFA. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE SRN/SERN CWFA THROUGH 10 PM WHERE THE BEST INSTABILITY AND MARGINAL DEEP LAYERED SHEAR IS EXPECTED. PRECIP WATER VALUES WILL RANGE FROM 1.50 TO 2.00 INCHES ACRS THE SRN/SWRN CWFA. THUS...WHERE THUNDERSTORMS OCCUR...VERY HEAVY RAIN CAN BE EXPECTED. && .SHORT TERM /10 PM THIS EVENING THROUGH SATURDAY NIGHT/... INSTABILITY WILL DECREASE AFTER 10 PM WHICH WILL END THE THREAT FOR SEVERE WX. SHOWERS AND THUNDERSTORMS WILL CONTINUE ACRS THE REGION OVERNIGHT AS THE AFOREMENTIONED COLD FRONT AND SFC LOW PRESSURE DRIFT TOWARD THE OHIO RIVER VALLEY BY SATURDAY MORNING. THE HIGHEST PROBABILITY WILL OCCUR ALONG AND SOUTH OF THE OHIO RIVER WHERE WEAK LOW LVL FORCING IS EXPECTED PER LATEST RUC40 MODEL. FOR SATURDAY AFTERNOON AND NIGHT...MODELS CONTINUE TO SLOWLY DROP THE FRONT TOWARD THE TENNESSEE RIVER VLY. SUFFICIENT MOISTURE...WEAK FORCING AND WEAK INSTABILITY WILL CONTINUE WELL BEHIND THE FRONT ACRS THE REGION SATURDAY AND SATURDAY NIGHT THAT A LOW CHC OF SHOWERS AND THUNDERSTORMS WILL HAVE TO BE MAINTAINED N THE FCST ACRS THE REGION. HAVE USED A BLEND OF THE ETA MET AND GFS MAV GUIDANCE FOR HIGHS AND LOWS THROUGH THE SHORT TERM PERIOD. LOWS TONIGHT WILL RANGE FROM THE MID AND UPPER 60S. HIGHS SATURDAY WILL GENERALLY PEAK INTO THE LOWER 80S WITH LOWS SATURDAY NIGHT WILL DROP INTO THE MID AND UPPER 60S. && .LONG TERM /SUNDAY THROUGH FRIDAY/... UPR TROF AXIS WILL BE CENTERED JUST TO EAST OF REGION ON SUNDAY...AND THIS WILL SERVE TO EFFECTIVELY HOLD UP EASTWARD PROGRESSION TO REMNANTS OF FRNTL BNDRY (AN INV TROF ESSENTIALLY). 12Z GFS/NAM PE PROGS BOTH INDICATE AN AREA OF DEEPER MOISTURE INVOF TROF ACRS FAR SE FCST AREA. WHILE NO SIGNIFICANT FORCING WILL BE AVAILABLE...WEAK CONV NEAR TROF AND DIURNAL HEATING WILL LIKELY BE ENUF TO KICK OFF ISOLD TSTMS. MODEL SOUNDINGS SUPPORTING MLCAPES AROUND 1000 J/KG OVER NE KY AND SOUTH CNTRL OH INTO SUN AFTN. HAVE THEREFORE MAINTAINED A LOW CHANCE POP IN THESE AREAS THRU SUN AFTN. ACRS REMAINDER OF FCST AREA...CLOUDS WILL GRADUALLY DECREASE IN COVERAGE DURING THE DAY AS SFC HI PRES TO NORTHWEST SLOWLY FILTERS INTO REGION. UPR TROF AXIS AND INV TROF AT SFC WILL SHIFT INTO THE CNTRL APPALACHIANS SUN NIGHT...ALLOWING THE DRIER AIRMASS ASSOCD WITH SFC HI TO ADVECT INTO ENTIRE FCST AREA. SKIES SHOULD CLEAR WITH DEWPTS DROPPING BACK INTO THE U50S TO AROUND 60. MODELS REMAIN IN EXCELLENT AGREEMENT FROM MON THRU MUCH OF NEXT WEEK. SFC HI WILL REMAIN ACRS THE OH VLY ALL WEEK AS UPR LVL RIDGE OVER WESTERN CONUS BEGINS TO SLOWLY SPREAD EAST TOWARDS THE REGION. THIS WILL BRING ANOTHER EXTENDED PERIOD OF DRY WX NEXT WEEK...WITH TEMPS SLOWLY INCREASING TO ABV NORMAL LEVELS BY THE SECOND HALF OF THE WEEK AS MID LVL HGTS RISE AND 850 TEMPS CLIMB INTO THE 18-20C RANGE. AFTN HIGHS IN THE M/U80S TO BEGIN ON MON WILL RISE INTO THE L90S BY THURS/FRI. WEAK FRNTL BNDRY ATTEMPTS TO ENCROACH ON FCST AREA BY FRI. WITH EXPECTED STRENGTH OF UPR RIDGE AND FACT THAT BNDRY IS WEAK AND STARVED FOR MOISTURE...WILL MAINTAIN DRY FCST ON FRI ATTM. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... SEVERAL DISTURBANCES WILL PASS ACROSS THE AREA THIS AFTERNOON...WITH A TRAILING COLD FRONT AFTER 12Z. LOOKING AT THE NAM AND GFS...AS WELL AS THE RUC AND RECENT RADAR TRENDS...THE BEST FORCING WILL BE AT KCVG AND KLUK THROUGH 03Z...SO HAVE ADDED TEMPO FOR MVFR VISIBILITIES WITH STORMS. THERE IS STILL SOME UNCERTAINTY WITH PREVAILING PCPN. EXISTING SHOWERS WITH MVFR VISIBILITIES MAY PASS ACROSS KDAY OVER THE NEXT FEW HOURS AS WELL. ELSEWHERE...COVERAGE WILL CARRY CB AND VCSH...AMENDING AS NEEDED THROUGH THE EVENING. LOOKING AT OBBS TO THE WEST AND MODEL RH FIELDS...MVFR CIGS WILL FILL IN AFTER 04Z...LIFTING TO VFR AFTER 12Z. MVFR HZ IS LIKELY AFTER 06Z...ESPECIALLY WHERE PCPN HAS OCCURRED. SW WINDS AROUND 11 KTS WILL SHIFT SE AFTER 06Z...LESS THAN 10 KTS. OUTLOOK...NO SIG WX EXPECTED. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && NEAR TERM...HICKMAN SHORT TERM...HICKMAN LONG TERM...RYAN AVIATION...
Hazardous weather outlook, Jul 27, 2:42 PM EDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 242 PM EDT FRI JUL 27 2007 INZ050-058-059-066-073>075-080-OHZ026-034-035-042>046-051>056- 060>065-070-074-077-281845- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH- DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE- MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-HOCKING- HAMILTON- 242 PM EDT FRI JUL 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY...PARTICULARLY LATER THIS AFTERNOON AND EVENING. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THE STORMS. IN ADDITION...A FEW OF THE THUNDERSTORMS MAY REACH SEVERE LIMITS THIS AFTERNOON AND EVENING. THE PRIMARY SEVERE THREAT WILL BE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. KYZ089>100-OHZ071>073-078>082-088-281845- CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN- ROBERTSON-MASON-LEWIS-WARREN-CLINTON-ROSS-CLERMONT-BROWN-HIGHLAND- ADAMS-PIKE-SCIOTO- 242 PM EDT FRI JUL 27 2007 ...SEVERE THUNDERSTORM WATCH 557 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY...PARTICULARLY LATER THIS AFTERNOON AND EVENING. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THE STORMS. IN ADDITION...A FEW OF THE THUNDERSTORMS MAY REACH SEVERE LIMITS THIS AFTERNOON AND EVENING. THE PRIMARY SEVERE THREAT WILL BE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Special weather statement, Jul 27, 2:32 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 232 PM EDT FRI JUL 27 2007 OHZ071-271900- WARREN OH- 232 PM EDT FRI JUL 27 2007 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN WARREN COUNTY THROUGH 300 PM EDT... AT 228 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM LOCATED NEAR SOCIALVILLE...MOVING EAST AT 20 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO 50 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE... LANDEN...LOVELAND PARK...HAGEMAN...KINGS MILLS... MAINEVILLE... MURDOCK...SOUTH LEBANON...MORROW...PLEASANT PLAIN...AND INTERSATATE 71 BETWEEN MILE MARKERS 19 AND 28. THIS STORM WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOME STRONGER...THEN A WARNING MAY BE NEEDED. RYAN
Special weather statement, Jul 27, 3:11 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 311 PM EDT FRI JUL 27 2007 KYZ100-271945- LEWIS KY- 311 PM EDT FRI JUL 27 2007 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LEWIS COUNTY THROUGH 345 PM EDT... AT 307 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM LOCATED NEAR TRINITY...MOVING EAST AT 15 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO 50 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...HERRON HILL...CARRS...CHARTERS...KINNICONICK...TANNERY...GARRISON...AND STATE ROUTE 8 BETWEEN CONCORD AND VANCEBURG. THIS STORM WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOME STRONGER...THEN A WARNING MAY BE NEEDED. RYAN
Special weather statement, Jul 27, 3:22 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 322 PM EDT FRI JUL 27 2007 OHZ052-053-272000- CLARK OH-CHAMPAIGN OH- 322 PM EDT FRI JUL 27 2007 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CHAMPAIGN AND NORTHERN CLARK COUNTIES THROUGH 400 PM EDT... AT 320 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM LOCATED NEAR TREMONT CITY...MOVING NORTHEAST AT 10 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO 50 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...BUCK CREEK STATE PARK...WESTVILLE...NEW MOOREFIELD...URBANA... POWHATTAN...SOUTH VIENNA...BRIGHTON...MUTUAL...MECHANICSBURG AND CATAWBA. THIS STORM WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOME STRONGER...THEN A WARNING MAY BE NEEDED. RYAN
Local storm report, Jul 27, 4:02 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
402 PM EDT FRI JUL 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM HAIL 6 WNW FRIENDSHIP 38.73N 83.19W
07/27/2007 E0.75 INCH SCIOTO OH PUBLIC
REPORTED AT SHAWNEE STATE PARK.
&&
HATZOSThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 3:39 PM EDT | Severe Thunderstorm Warning | ILN | Scioto | 66 min |
| Jul 27, 4:12 PM EDT | Severe Thunderstorm Warning | ILN | Hocking | 63 min |
| Jul 27, 4:45 PM EDT | Areal Flood Advisory | ILN | Franklin | 2 hr |
| Jul 27, 4:49 PM EDT | Areal Flood Advisory | ILN | Hocking | 116 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.